Parkinson's Disease Tulip


advertisement
Reply
 
Thread Tools Display Modes
Old 01-08-2023, 02:30 PM #1
Pbj1954 Pbj1954 is offline
New Member
 
Join Date: Jan 2023
Posts: 2
Pbj1954 Pbj1954 is offline
New Member
 
Join Date: Jan 2023
Posts: 2
Default Parkinsonís tremors/dyskinesia

My husband has recently started something new. When heís eating he sometimes has twitching in his lips and lower face. It only seems to happen when he is getting finished with his meal. He usually has to stop and not eat or drink anymore. I have tried to explain it to his doctors but it is never happening when they are around. I donít think itís dyskinesia because his senimet dosage has not increased. Has anyone else experienced this? It is a little alarming to see.
Pbj1954 is offline   Reply With QuoteReply With Quote

advertisement
Old 01-08-2023, 04:56 PM #2
Jomar's Avatar
Jomar Jomar is offline
Co-Administrator
Community Support Team
 
Join Date: Aug 2006
Posts: 27,515
15 yr Member
Jomar Jomar is offline
Co-Administrator
Community Support Team
Jomar's Avatar
 
Join Date: Aug 2006
Posts: 27,515
My Mood:
15 yr Member
Default

Does it happen at end of most meals and is not related to taking any meds at that meal?
Also any meds wearing off at that time frame?

It might help to chart pill times and the times the twitching happens.
__________________
NT helpful FAQs -
.

NT Search -
.

These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Jomar is offline   Reply With QuoteReply With Quote
Old 01-08-2023, 05:37 PM #3
Pbj1954 Pbj1954 is offline
New Member
 
Join Date: Jan 2023
Posts: 2
Pbj1954 Pbj1954 is offline
New Member
 
Join Date: Jan 2023
Posts: 2
Default Parkinsonís tremors/dyskinesia

I hadnít been tracking when it happens versus pill time. That is something I need to investigate.
Pbj1954 is offline   Reply With QuoteReply With Quote
Reply

Tags
alarming, doctors, explain, happening, senimet

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Gocovri Approved by FDA as 1st Treatment for Levodopa-induced Dyskinesia in Parkinson eds195 Parkinson's Disease 6 09-01-2017 01:17 AM
FDA Clears First Drug for Parkinson's Dyskinesia - Medscape NewsBot Parkinson's News 0 08-26-2017 02:10 AM
Drug reduces dyskinesia, 'off' times in Parkinson's patients - Reuters NewsBot Parkinson's News 0 06-12-2017 03:00 PM
parkinson's serotonin and dyskinesia aquario Parkinson's Disease 12 07-04-2010 02:10 AM
Disordered respiration as a levodopa-induced dyskinesia in Parkinson's disease lou_lou Parkinson's Disease 2 01-28-2009 02:36 PM


All times are GMT -5. The time now is 11:05 PM.

Powered by vBulletin • Copyright ©2000 - 2023, Jelsoft Enterprises Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2023 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.